Clin Psychopharmacol Neurosci 2018; 16(3): 358-360  
Ventricular Arrhythmia during Tracheal Intubation and Extubation under General Anesthesia Possibly Induced by Amisulpride: A Case Report
Bo Fang, Hong Ma
Department of Anesthesiology, First Affiliated Hospital, China Medical University, Shenyang, China
Correspondence to: Bo Fang, MD, PhD
First Affiliated Hospital, China Medical University, North Nanjing Street, No. 155, Shenyang, Liaoning, P. R. China
Tel: +86-24-8328-3100, Fax: +86-24-8328-2997
E-mail: drunk0630@126.com
Received: February 2, 2017; Revised: March 13, 2017; Accepted: March 14, 2017; Published online: August 31, 2018.
© The Korean College of Neuropsychopharmacology. All rights reserved.

This is an Open-Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/4.0) which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
We are presenting the first documented case of amisulpride related ventricular arrhythmia during tracheal intubation and extubation under general anesthesia in an 48 year-old female with psychiatric history of chronic schizophrenia who was treated with amisulpride. This case suggests the threshold of perioperative arrhythmia is possibly decreased in patients with long-term antipsychotic medication. So, the potential risk of antipsychotics-induced perioperative arrhythmia should be evaluated, as well as heart rhythm monitoring, prophylactic use of antiarrhythmic drugs, and preoperative adjustment of antipsychotics should be considered.
Keywords: Amisulpride; Ventricular arrhythmia; Intubation, intratracheal.


This Article


Cited By Articles
  • CrossRef (0)

Services
Social Network Service

e-submission

Archives